MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 4592-53
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Vomiting (2144); Dizziness (2194); Shaking/Tremors (2515); Weight Changes (2607)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4092-58 lead implanted (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient felt having infection shortly after the implant of the implantable pulse generator (ipg).It was noted that the physician used dye on the patient who was allergic to dye and the patient also reported that the device implant site got darker after the implant procedure.Later, patient experienced feeling sick with significant weight loss, vomiting, shaking and difficulty in breathing.The patient was treated with medications, steroids, antibiotics and pain medication.The entire ipg system was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported by the patient that they also experienced dizziness.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected d6b medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported by the patient that the ipg battery "was going dead" and they believe their was an issue with the ipg due to the dizziness.The patient further stated their was "stool" identified like someone used the bathroom and wiped and didn't wash hands.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported by the patient that the implantable pulse generator (ipg) was not working and the "the pulse rate was dropping".The patient also reported they were told both leads "were fractured".
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Correction: corrected g3: (follow-up #003 aware date = 25 feb 2026).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE SP NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
7635269277
MDR Report Key21688850
Report Number2649622-2025-08165
Device Sequence Number21187210
Product Code DTB
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/11/2012
Device Model Number4592-53
Device Catalogue Number4592-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer10/22/2025
01/08/2026
02/25/2025
03/23/2026
06/24/2026
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date11/06/2025
01/19/2026
03/23/2026
03/24/2026
06/24/2026
Date Device Manufactured02/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale